Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the asymptotic behavior of solutions of the differential equation $ y\sp{''}+p(x)y=0$


Author: A. C. Lazer
Journal: Proc. Amer. Math. Soc. 16 (1965), 1295-1298
MSC: Primary 34.50
DOI: https://doi.org/10.1090/S0002-9939-1965-0186867-2
MathSciNet review: 0186867
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Bellman, Stability theory of differential equations, McGraw-Hill, New York, 1953. MR 0061235 (15:794b)
  • [2] L. Cesari, Asymptotic behavior and stability problems in ordinary differential equations, 2nd ed., Springer, Berlin, 1963.
  • [3] A. C. Lazer, A stability condition for the differential equation $ y'' + p(x)y = 0$, Michigan Math. J. 12 (1965), 193-196. MR 0176168 (31:443)
  • [4] I. P. Natanson, Theory of functions of a real variable, Ungar, New York, 1955. MR 0067952 (16:804c)
  • [5] G. Prodi, Un' osservazione sugl' integrali dell' equazione $ y'' + A(x)y = 0$ nel caso $ A(x) \to \infty$ per $ x \to \infty $, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Nat. 8 (1950), 462-464. MR 0037965 (12:334h)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.50

Retrieve articles in all journals with MSC: 34.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0186867-2
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society